# SDR MWEA99072

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Engine: Pwa JT8D217A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 302 - DURING CRUISE FLIGHT, THE RIGHT ENGINE PARAMETERS EPR N1 N2 WERE FLUCTUATING AND AIRCRAFT DIVERTED TO STL.  MTC REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL.  (X)
